Alert archive / Florida / Red Flag Warnings in 2011

Red Flag Warning 31, NWS Tallahassee, FL

March 31, 201116 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Mar 31, 2011, 1:51 PM CDT for 16 counties in Florida. It took effect at Apr 1, 2011, 12:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 31, 2011, 1:51 PM CDT (18:51 UTC)
In effect from
Apr 1, 2011, 12:00 PM CDT
Expired
Apr 1, 2011, 7:00 PM CDT
In force
7 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.9 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2011-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 100 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2011-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
100 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
626 m above ground
0-6 km bulk shear
89 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

209 
WWUS82 KTAE 311851
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
251 PM EDT THU MAR 31 2011

...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM EDT
/7 PM CDT/ FRIDAY FOR THE BIG BEND AND EASTERN PANHANDLE OF
FLORIDA DUE TO THE COMBINATION OF LOW RELATIVE HUMIDITY...STRONG
WINDS...AND HIGH DISPERSION VALUES...

...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON FOR INLAND
PORTIONS OF THE BIG BEND AND EASTERN PANHANDLE OF FLORIDA DUE TO
THE COMBINATION OF LOW RELATIVE HUMIDITY AND HIGH DISPERSION
VALUES...

...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON FOR SOUTHWEST
AND SOUTH CENTRAL GEORGIA DUE TO POSSIBLE LONG DURATIONS OF LOW
RELATIVE HUMIDITY...

.WINDY CONDITIONS AND A DRIER AIRMASS WILL LEAD TO HIGH
DISPERSIONS ACROSS NORTH FLORIDA ON FRIDAY. THIS NECESSITATES
UPGRADING THE CURRENT FIRE WEATHER WATCH TO A RED FLAG WARNING.
THE HIGH DISPERSIONS ARE FORECAST AGAIN FOR SATURDAY AND HAVE
ADDED A FIRE WEATHER WATCH. DURATIONS OF SUB-25 PERCENT RH ARE
FORECAST TO APPROACH 4 HOURS ACROSS SOUTH GEORGIA ON SATURDAY. AS
A RESULT...WILL ISSUE A FIRE WEATHER WATCH FOR THE AFTERNOON
HOURS.

FLZ007>019-026>029-034-012130-
/O.UPG.KTAE.FW.A.0024.110401T1700Z-110402T0000Z/
/O.NEW.KTAE.FW.W.0031.110401T1700Z-110402T0000Z/
/O.NEW.KTAE.FW.A.0025.110402T1800Z-110403T0000Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY-
CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-
MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-
INLAND DIXIE-
251 PM EDT THU MAR 31 2011 /151 PM CDT THU MAR 31 2011/

...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM
EDT /7 PM CDT/ FRIDAY...
...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM EDT
/7 PM CDT/ FRIDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED.
THIS FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ108-112-114-115-118-127-128-134-012130-
/O.UPG.KTAE.FW.A.0024.110401T1700Z-110402T0000Z/
/O.NEW.KTAE.FW.W.0031.110401T1700Z-110402T0000Z/
SOUTH WALTON-COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-
COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-
251 PM EDT THU MAR 31 2011 /151 PM CDT THU MAR 31 2011/

...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM
EDT /7 PM CDT/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM EDT
/7 PM CDT/ FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

GAZ120>131-142>148-155>161-012130-
/O.NEW.KTAE.FW.A.0025.110402T1800Z-110403T0000Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
251 PM EDT THU MAR 31 2011

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

CAMP
2 follow-up statements
445 
WWUS82 KTAE 010824
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
424 AM EDT FRI APR 1 2011

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8
PM EDT /7 PM CDT/ THIS EVENING FOR MOST OF THE INLAND BIG BEND
AND EASTERN PANHANDLE OF FLORIDA DUE TO THE COMBINATION OF LOW
RELATIVE HUMIDITY...STRONG WINDS...AND HIGH DISPERSION VALUES...

...A FIRE WEATHER WATCH IN EFFECT FOR SATURDAY AFTERNOON FOR
PORTIONS OF INLAND BIG BEND AND EASTERN PANHANDLE OF FLORIDA DUE
TO THE COMBINATION OF POSSIBLE LOW RELATIVE HUMIDITY AND HIGH
DISPERSION VALUES...

.A REINFORCING COLD FRONT PUSHED ACROSS THE REGION THURSDAY NIGHT.
IN ITS WAKE...WINDY AND GUSTY WEST TO NORTHWEST WINDS AND A DRIER
AIR MASS WILL LEAD TO STEEP MIXING HEIGHTS...HIGH DISPERSIONS AND
LOW HUMIDITIES YIELDING RED FLAG CONDITIONS ACROSS MUCH OF THE
INLAND FLORIDA BIG BEND AND PANHANDLE THIS AFTERNOON. SIMILAR
CONDITIONS ARE FORECAST FOR SATURDAY AND A FIRE WEATHER WATCH
REMAINS IN EFFECT FOR PORTIONS OF THE INLAND BIG BEND AND
PANHANDLE. RELATIVE HUMIDITIES AND DISPERSIONS ACROSS COASTAL
FLORIDA...AND HUMIDITIES OVER SOUTHERN GEORGIA AND ALABAMA SHOULD
REMAIN ABOVE RED FLAG LEVELS BOTH DAYS.

FLZ014-015-010930-
/O.CAN.KTAE.FW.W.0031.110401T1700Z-110402T0000Z/
/O.CAN.KTAE.FW.A.0025.110402T1800Z-110403T0000Z/
INLAND GULF-INLAND FRANKLIN-
424 AM EDT FRI APR 1 2011 /324 AM CDT FRI APR 1 2011/

...RED FLAG WARNING IS CANCELLED FOR TODAY...
...FIRE WEATHER WATCH IS CANCELLED FOR SATURDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING AND THE FIRE WEATHER.

MINIMUM RELATIVE HUMIDITIES ARE FORECAST TO REMAIN ABOVE 35
PERCENT BOTH DAYS. THEREFORE THE RED FLAG WARNING AND FIRE WEATHER
WATCH HAS BEEN CANCELLED FOR FRIDAY AND SATURDAY RESPECTIVELY.

$$

FLZ108-112-114-115-118-127-128-134-010930-
/O.CAN.KTAE.FW.W.0031.110401T1700Z-110402T0000Z/
SOUTH WALTON-COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-
COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-
424 AM EDT FRI APR 1 2011 /324 AM CDT FRI APR 1 2011/

...RED FLAG WARNING IS CANCELLED FOR TODAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING. MINIMUM RELATIVE HUMIDITIES ARE EXPECTED TO REMAIN
ABOVE 35 PERCENT.

$$

FLZ007-008-012-034-020000-
/O.CAN.KTAE.FW.A.0025.110402T1800Z-110403T0000Z/
/O.CON.KTAE.FW.W.0031.110401T1700Z-110402T0000Z/
INLAND WALTON-CENTRAL WALTON-INLAND BAY-INLAND DIXIE-
424 AM EDT FRI APR 1 2011 /324 AM CDT FRI APR 1 2011/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/
THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING FOR...
...FIRE WEATHER WATCH IS CANCELLED FOR FOR SATURDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
FIRE WEATHER WATCH. MINIMUM RELATIVE HUMIDITIES ON SATURDAY ARE
EXPECTED TO REMAIN ABOVE 35 PERCENT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

GAZ120>131-142>148-155>161-010930-
/O.CAN.KTAE.FW.A.0025.110402T1800Z-110403T0000Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
424 AM EDT FRI APR 1 2011

...FIRE WEATHER WATCH IS CANCELLED FOR SATURDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
FIRE WEATHER WATCH. MINIMUM RELATIVE HUMIDITIES ARE EXPECTED
TO REMAIN ABOVE 25 PERCENT. 

$$

FLZ009>011-013-016>019-026>029-020030-
/O.EXT.KTAE.FW.A.0025.110402T1900Z-110402T2300Z/
/O.CON.KTAE.FW.W.0031.110401T1700Z-110402T0000Z/
HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-INLAND JEFFERSON-
MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-
424 AM EDT FRI APR 1 2011 /324 AM CDT FRI APR 1 2011/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/
THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING FOR...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH EVENING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

BLOCK
280 
WWUS82 KTAE 020008
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
808 PM EDT FRI APR 1 2011

...A FIRE WEATHER WATCH IN EFFECT FOR SATURDAY AFTERNOON FOR
PORTIONS OF INLAND BIG BEND AND EASTERN PANHANDLE OF FLORIDA DUE
TO THE COMBINATION OF POSSIBLE LOW RELATIVE HUMIDITY AND HIGH
DISPERSION VALUES...

.THE DRY AIR MASS WILL REMAIN IN PLACE ON SATURDAY...ALTHOUGH
WINDS WILL NOT BE AS GUSTY AS THEY WERE ON FRIDAY. ALTHOUGH BOTH
CONDITIONS ARE MARGINAL...THE COMBINATION OF LOW RELATIVE HUMIDITY
AND HIGH DISPERSION INDICES HAS PROMPTED THE CONTINUATION OF A
FIRE WEATHER WATCH FOR INLAND POTIONS OF THE FLORIDA BIG BEND AND
INLAND PANHANDLE.

FLZ009>011-013-016>019-026>029-021130-
/O.EXP.KTAE.FW.W.0031.000000T0000Z-110402T0000Z/
/O.CON.KTAE.FW.A.0025.110402T1900Z-110402T2300Z/
HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-INLAND JEFFERSON-
MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-
808 PM EDT FRI APR 1 2011 /708 PM CDT FRI APR 1 2011/

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING FOR...
...RED FLAG WARNING HAS EXPIRED FOR FRIDAY...

THE FIRE WEATHER WATCH IS IN EFFECT FOR MARGINALLY LOW RELATIVE
HUMIDITY COMBINED WITH MARGINALLY HIGH DISPERSION INDICES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ007-008-012-034-020115-
/O.EXP.KTAE.FW.W.0031.000000T0000Z-110402T0000Z/
INLAND WALTON-CENTRAL WALTON-INLAND BAY-INLAND DIXIE-
808 PM EDT FRI APR 1 2011 /708 PM CDT FRI APR 1 2011/

...RED FLAG WARNING HAS EXPIRED FOR FRIDAY...

RED FLAG CONDITIONS ARE NO LONGER EXPECTED.

$$

18-WOOL

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Mar 31, 8:50 AM CDT, 5 hours 1 minute earlier.

Area forecast discussion, Mar 31, 8:50 AM CDT, 5 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
950 AM EDT THU MAR 31 2011

.DISCUSSION...LATEST SURFACE ANALYSIS SHOWS A SOUTHWEST EXTENDING
COLD FRONT FROM A 1004 MB LOW IN OUR BIG BEND COASTAL WATERS WITH A
WARM FRONT EXTENDING EAST OF THE LOW ACROSS NORTHEAST FLORIDA.
SCATTERED SHOWERS AND THUNDERSTORMS...SOME STRONG TO BRIEFLY
SEVERE...WERE MOVING RAPIDLY TO THE NORTHEAST ALONG AND SOUTH OF
THESE BOUNDARIES. ASIDE FROM OUR COASTAL WATERS...THE CONVECTION WAS
MAINLY IMPACTING OUR 3 SOUTHEAST BIG BEND COUNTIES. A MUCH MORE
STABLE AIRMASS HAS SETTLED INTO THE REMAINDER OF OUR CWA WITH
WIDESPREAD STRATUS AND SOME PATCHY DENSE FOG. VERY LIGHT RAIN AND
DRIZZLE IS BEING REPORTED AT SOME OF OUR METAR SITES AND BEING
PICKED UP BY LOCAL RADARS. MAY UPDATE ZONES TO TRIM POPS BACK
SLIGHTLY...OTHERWISE FORECAST IS HANDLED WELL IN GRIDS AND
ZONES.

&&

.MARINE...WINDS AND SEAS WILL BE AT OR NEAR CAUTIONARY LEVELS ACROSS
THE LOCAL WATERS TODAY.

&&

.AVIATION...IFR/LIFR CIGS/VSBYS WILL CONTINUE TO IMPACT THE TAF
SITES THIS MORNING. CONDITIONS WILL GRADUALLY IMPROVE LATER THIS
MORNING INTO THE AFTERNOON BUT WE MAY NOT HAVE PREVAILING VFR
CIGS/VSBYS UNTIL SOMETIME THIS EVENING OR OVERNIGHT. BREEZY WEST TO
NORTHWEST WINDS CAN DE EXPECTED THIS AFTERNOON.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
     FOR ALL ZONES.

GM...NONE.

&&

CAMP/BARRY
Hazardous weather outlook, Mar 31, 4:45 AM CDT, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
545 AM EDT THU MAR 31 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-011000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
545 AM EDT THU MAR 31 2011 /445 AM CDT THU MAR 31 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE SOUTHEAST TODAY
COMBINING WITH A FRONTAL SYSTEM ACROSS THE NORTHEASTERN GULF OF
MEXICO TO PRODUCE ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. THE
MAIN FOCUS FOR THESE SHOWERS AND STORMS WILL BE ACROSS THE
SOUTHEASTERN THIRD OF THE REGION....WHERE A FEW COULD BECOME
STRONG TO SEVERE. THE STRONGEST STORMS WILL BE CAPABLE OF
PRODUCING DAMAGING WINDS...LARGE HAIL AND AN ISOLATED TORNADO.

STRONG WESTERLY WINDS THIS AFTERNOON WILL CREATE A HIGH RISK OF
RIP CURRENTS ACROSS THE FLORIDA PANHANDLE BEACHES WITH A MODERATE
RISK OF RIP CURRENTS ALONG THE FRANKLIN COUNTY BEACHES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

AFTER A COLD FRONT MOVES THROUGH THE REGION ON THURSDAY
EVENING...DRIER CONDITIONS WILL RETURN FOR THE WEEKEND. THE NEXT
STORM SYSTEM WILL APPROACH THE REGION BY TUESDAY. THERE IS
INCREASING CONFIDENCE IN THE COMPUTER GUIDANCE THAT THIS SYSTEM
COULD DELIVER ANOTHER ROUND OF SEVERE WEATHER REGION-WIDE ON
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY...ESPECIALLY ACROSS THE
SOUTHEAST FLORIDA BIG BEND.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

38-GODSEY

In the hours before

Local storm report, Mar 31, 7:53 AM CDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
853 AM EDT THU MAR 31 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 AM     HAIL             HORSESHOE BEACH         29.44N 83.29W
03/31/2011  E1.00 INCH       DIXIE              FL   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS QUARTER SIZE HAIL. TIME IS
            ESTIMATED BASED ON REPORT AND RADAR DATA.

&&

DONAL.HARRIGAN

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 5:32 AM CDTSpecial Marine WarningTAE58 min
Mar 31, 6:11 AM CDTSpecial Marine WarningTAE64 min
Mar 31, 6:38 AM CDTSevere Thunderstorm WarningTAEDixie52 min
Mar 31, 6:52 AM CDTTornado WarningTAEDixie23 min
Mar 31, 7:03 AM CDTSpecial Marine WarningTAE57 min
Mar 31, 7:56 AM CDTSpecial Marine WarningTAE39 min
Mar 31, 1:51 PM CDTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more44 hr

Nearby

Red Flag Warnings in Florida, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.